C*-actions of r-discrete groupoids and inverse semigroups

John Quigg, Nandor Sieben

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

Groupoid actions on C*-bundles and inverse semigroup actions on C*-algebras are closely related when the groupoid is r-discrete.

Original languageEnglish (US)
Pages (from-to)143-167
Number of pages25
JournalJournal of the Australian Mathematical Society
Volume66
Issue number2
StatePublished - Apr 1999
Externally publishedYes

Fingerprint

Inverse Semigroup
Groupoid
Groupoids
C*-algebra
Bundle

ASJC Scopus subject areas

  • Mathematics(all)
  • Statistics and Probability

Cite this

C*-actions of r-discrete groupoids and inverse semigroups. / Quigg, John; Sieben, Nandor.

In: Journal of the Australian Mathematical Society, Vol. 66, No. 2, 04.1999, p. 143-167.

Research output: Contribution to journalArticle

@article{331a4ab9a61b429cba2b3a0b4942a614,
title = "C*-actions of r-discrete groupoids and inverse semigroups",
abstract = "Groupoid actions on C*-bundles and inverse semigroup actions on C*-algebras are closely related when the groupoid is r-discrete.",
author = "John Quigg and Nandor Sieben",
year = "1999",
month = "4",
language = "English (US)",
volume = "66",
pages = "143--167",
journal = "Journal of the Australian Mathematical Society",
issn = "1446-7887",
publisher = "Cambridge University Press",
number = "2",

}

TY - JOUR

T1 - C*-actions of r-discrete groupoids and inverse semigroups

AU - Quigg, John

AU - Sieben, Nandor

PY - 1999/4

Y1 - 1999/4

N2 - Groupoid actions on C*-bundles and inverse semigroup actions on C*-algebras are closely related when the groupoid is r-discrete.

AB - Groupoid actions on C*-bundles and inverse semigroup actions on C*-algebras are closely related when the groupoid is r-discrete.

UR - http://www.scopus.com/inward/record.url?scp=0040293623&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040293623&partnerID=8YFLogxK

M3 - Article

VL - 66

SP - 143

EP - 167

JO - Journal of the Australian Mathematical Society

JF - Journal of the Australian Mathematical Society

SN - 1446-7887

IS - 2

ER -